# SDR AUS20020677

- Difficulty date: June 28, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Bac 146200A
- Engine: Lyc ALF502R3A
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE FUMES ENTERING CABIN.  LIMITED INFORMATION PROVIDED.
